# SDR SWAA2012030902068

- Difficulty date: March 9, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 12,883 hours, 7,736 cycles
- Engine: Cfmint CFM567B243
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Part number: 3401613030
- Condition: Vibration
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DIVERSION - DURING CLIMBOUT PASSING FL 380, NR 1 ENG VIBRATION WENT 4.0 WITH VIBRATION FELT.  PERFORMED QRH ITEMS, VIBRATION STABILIZED AT 2.6 IN CRUISE.  AGAIN SLIGHT VIBRATION FELT. REMOVED AND REPLACED BLADES PER MT.
